Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 91, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 26, 2014, 8:28 AM CDT for LaPorte County, Indiana. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2014, 8:28 AM CDT (13:28 UTC)
- Expired
- Aug 26, 2014, 8:47 AM CDT
- In force
- 19 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County LaPorte County, IN
The radar
The Northern Indiana radar (KIWX), 76 km from the middle of the area, began a volume at 13:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 8:34 AM CDT | TSTM WND DMG | 2 Wsw Stillwell, IN | LARGE TREE LIMB DOWN ONTO DECK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.5 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2288 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1037 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
628
WUUS53 KIWX 261328
SVRIWX
INC091-261400-
/O.NEW.KIWX.SV.W.0091.140826T1328Z-140826T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
828 AM CDT TUE AUG 26 2014
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LA PORTE COUNTY IN NORTHWEST INDIANA...
* UNTIL 900 AM CDT
* AT 824 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KINGSFORD
HEIGHTS...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
LA PORTE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...STILLWELL AND
FISH LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4165 8649 4158 8648 4156 8650 4153 8651
4152 8653 4144 8653 4143 8679 4161 8681
TIME...MOT...LOC 1327Z 265DEG 21KT 4153 8665
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
557
WWUS53 KIWX 261347
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
847 AM CDT TUE AUG 26 2014
INC091-261357-
/O.CAN.KIWX.SV.W.0091.000000T0000Z-140826T1400Z/
LA PORTE IN-
847 AM CDT TUE AUG 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LA PORTE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4165 8649 4158 8648 4156 8650 4153 8651
4152 8653 4144 8653 4143 8679 4161 8681
TIME...MOT...LOC 1347Z 265DEG 21KT 4154 8649
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 5:56 AM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Aug 26, 5:56 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 656 AM EDT TUE AUG 26 2014 .SYNOPSIS... ISSUED AT 413 AM EDT TUE AUG 26 2014 A COLD FRONT WILL SLOWLY DRIFT SOUTH OVER THE NEXT 24 HOURS BRINGING ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS. AHEAD OF THE FRONT...ANOTHER HOT AND HUMID DAY WILL BE IN STORE WITH HIGHS INTO THE UPPER 80S PRIOR TO ANY STORMS. ALONG THE FRONT HIGHS WILL CLIMB INTO THE LOWER 80S AS A RESULT OF INCREASED CLOUD COVER AND RAIN. LOWS TONIGHT WILL DROP INTO THE MIDDLE 60S. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 413 AM EDT TUE AUG 26 2014 BACK EDGE OF DEPARTING WAVE WAS WORKING ACROSS WESTERN PARTS OF THE AREA. IN ITS WAKE...VSBYS WERE RAPIDLY DROPPING WITH VALPARAISO AND KNOX NOW SHOWING AT PATCHY...LOCALLY DENSE FOG. WOULD EXPECTED THIS TREND TO EXPAND EAST AS CLEARING OCCURS. SOME CONCERN THAT DENSE FOG COULD BECOME MORE WIDESPREAD ALONG AND WEST OF ROUTE 15 BUT FOR NOW WILL GO WITH PRE 1ST PERIOD OF PATCHY FOG AND MONITOR. COLD FRONT WILL SLOWLY SAG SOUTH INTO THE REGION TODAY BRINGING ANOTHER SHOT AT SHOWERS AND THUNDERSTORMS. HIGH RES MODELS ALL SUGGEST CONVECTIVE DEVELOPMENT SOMEWHERE FROM CENTRAL ILLINOIS INTO NW PARTS OF THE FORECAST AREA TOWARDS 12Z WITH THIS THEN EXPANDING SE WITH TIME THROUGH LATE AFTERNOON. AS OF WRITING THIS...A FEW CELLS WERE RAPIDLY DEVELOPING IN EASTERN IOWA WHICH COULD BE THE STARTS OF THINGS TO COME. WATER VAPOR LOOP SHOWING SOME INDICATIONS OF A WAVE MOVING ACROSS EASTERN IOWA INTO ILLINOIS THAT COULD GET THINGS MOVING. SPC MESOANALYSIS SHOWING 3500-4000 J/KG OF MOST UNSTABLE CAPE OVER ILLINOIS AND AREAS OF WEAK CONVERGENCE. HAVE ADJUSTED CHANCES FOR PRECIP TO FOCUS MAINLY NW AT THE START OF THE PERIOD BUT HELD IN CHC RANGE FOR NOW. AS THE MORNING PROGRESSES ANY CONVECTION SHOULD EITHER EXPAND OR DEVELOP FURTHER SOUTHEAST WHERE HEATING WILL BE MORE FOCUS AND PRONOUNCED. BY 18Z A SWATH OF MODERATE TO STRONG INSTABILITY SHOULD BE IN PLACE ACROSS SE HALF OF THE AREA WHERE TEMPS SHOULD CLIMB INTO THE UPPER 80S TO NEAR 90. AS HAS BEEN THE CASE...SHEAR PROFILES RATHER ANEMIC LENDING TO SLOW MOVING STORMS CAPABLE OF HEAVY RAIN AND MAYBE AN ISOLATED STRONG WIND GUST AS STORMS COLLAPSE. FRONT SHOULD RESIDE ACROSS THE SOUTHERN COUNTIES THIS EVENING AND THEN STALL OUT. MODELS HAD HINTED AT ADDITIONAL STORMS DEVELOPING OVERNIGHT BUT NOT SURE EXACTLY WHERE BEST CONVERGENCE WILL EXIST SO WILL DOWN PLAY SOMEWHAT AND KEEP IN SLGT CHC TO CHC RANGE. && .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 413 AM EDT TUE AUG 26 2014 CDFNT OVER WI/IA THIS MORNING IS EXPECTED TO BECOME MORE E-W ORIENTED AND MOVE TO JUST SOUTH OF OUR CWA BY WED MORNING. A FEW POST FRONTAL SHOWERS/TSTMS STILL PSBL WED AS A SHRTWV CURRENTLY OVER SASK/MT DROPS SE ACROSS THE GRTLKS. SFC HIGH MOVG INTO THE UPR GRTLKS WED WILL ADVECT COOLER/DRIER AIR INTO THE AREA BRINGING AN END TO THE RECENT MUGGY CONDITIONS WITH HIGHS EXPECTED NEAR NORMAL IN THE U70S/L80S AND DWPTS FALLING BACK TO THE L-M60S. SFC RIDGE CROSSING THE CWA SHOULD PROVIDE DRY CONDITIONS WED NIGHT. RADIATIONAL COOLING MAY BE LIMITED SOME BY HIGH CLOUDS SPILLING E-SE FROM CONVECTION OVER THE PLAINS IN RESPONSE TO CUT-OFF LOW CROSSING THE ROCKIES... THUS LOWS ONLY EXPECTED TO FALL INTO THE U50S NE TO THE M60S SW. ROCKIES UPR LOW WILL SHEAR OUT TO AN OPEN WAVE OVER THE HIGH PLAINS THU-THU NGT. RIDGING ALOFT IN ADVANCE OF THIS SYSTEM SHOULD RESULT IN CONTD DRY WX ACROSS OUR AREA THU... BUT BY THU NGT STALLED SFC BOUNDARY OVER THE OH VALLEY IS EXPECTED TO LIFT NORTH IN RESPONSE TO APCHG UPR TROF... PSBLY CAUSING SHOWERS/TSTMS IN OUR AREA. UPR RIDGE WILL MOVE EAST OF THE AREA ON FRIDAY BUT RETURN OF MOIST/UNSTABLE AIRMASS MAY ALLOW FOR SOME AFTN TSTMS TO DEVELOP. NRN STREAM SHRTWV MOVG THROUGH ZONAL FLOW ACROSS CANADA IS EXPECTED TO PUSH A CDFNT SOUTH INTO OUR CWA SATURDAY WHICH WILL LIKELY STALL OVER THE AREA AS IT AWAITS PLAINS TROF AND ASSOCIATED SFC WAVE ALONG THE FRONT TO MOVE THROUGH. THIS WILL KEEP STORM CHANCES THROUGH THE WEEKEND... THOUGH CONDITIONS MAY DRY OUT/WARM UP ON LABOR DAY AS THE SHRTWV MOVES EAST TO THE LWR GRTLKS AND ANOTHER SOMEWHAT STRONGER SHRTWV/CDFNT MOVES EAST ACROSS THE PLAINS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 649 AM EDT TUE AUG 26 2014 A FEW TSRA WITH ELEVATED BASES DEVELOPED EARLY THIS MORNING ACROSS NRN INDIANA/IL. EXPECT COVERAGE TO INCREASE A BIT TOWARD MIDDAY AS AIRMASS DESTABILIZES AND WK CDFNT APPROACHES BUT ATTM DOESN'T WARRANT MORE THAN VCTS IN TAFS. CDFNT WILL MOVE THROUGH THE AREA BY THIS EVE WITH DRIER AIR ADVECTING IN BEHIND IT. QUESTIONABLE IF THIS WILL BE STRONG ENOUGH TO PREVENT BR FROM FORMING LATE TONIGHT BUT FOR NOW LEFT IT OUT OF TAFS GIVEN UNCERTAINTY. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...FISHER SHORT TERM...FISHER LONG TERM...JT AVIATION...JT VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Aug 26, 4:42 AM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 542 AM EDT TUE AUG 26 2014 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-270945- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 542 AM EDT TUE AUG 26 2014 /442 AM CDT TUE AUG 26 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT HOT AND HUMID CONDITIONS ARE EXPECTED AGAIN TODAY WITH PEAK AFTERNOON HEAT INDEX READINGS IN THE UPPER 90S OVER MOST OF THE AREA. SCATTERED THUNDERSTORMS ARE ALSO EXPECTED. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED... THOUGH SOME STORMS MAY CONTAIN STRONG GUSTY WINDS... MAINLY SOUTH OF A DEFIANCE TO WINAMAC LINE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY... AND AGAIN THURSDAY NIGHT THROUGH MONDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME... HOWEVER... LOCALLY HEAVY RAINFALL IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-270945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 542 AM EDT TUE AUG 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED. SEVERE STORMS ARE NOT ANTICIPATED... HOWEVER... HIGHER WINDS AND WAVES ARE POSSIBLE IN AND NEAR THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND AGAIN THURSDAY NIGHT THROUGH MONDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME... HOWEVER... HIGHER WINDS AND WAVES ARE POSSIBLE IN AND NEAR THUNDERSTORMS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Aug 26, 7:38 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
838 AM EDT TUE AUG 26 2014
MIZ077-261315-
BERRIEN MI-
838 AM EDT TUE AUG 26 2014
...STRONG THUNDERSTORM MOVING TOWARD NORTHERN BERRIEN COUNTY...
AT 836 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAKE MICHIGAN BEACH...OR NEAR BENTON
HEIGHTS...MOVING EAST AT 25 MPH.
PEA SIZE HAIL...WINDS UP TO 45 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
COLOMA AND PAW PAW LAKE...
WATERVLIET...
RIVERSIDE...
MILLBURG...
SPINKS CORNERS...
THIS INCLUDES INTERSTATE 196 BETWEEN MILE MARKERS 0 AND 7.
THIS INCLUDES INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 30 AND
42.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4203 8622 4210 8650 4211 8650 4225 8637
4225 8623
TIME...MOT...LOC 1238Z 283DEG 20KT 4218 8643Special weather statement, Aug 26, 8:04 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
804 AM CDT TUE AUG 26 2014
INZ003-261345-
LA PORTE IN-
804 AM CDT TUE AUG 26 2014
...STRONG THUNDERSTORM MOVING OVER CENTRAL LA PORTE COUNTY...
AT 800 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WANATAH...OR 7 MILES SOUTHEAST OF
WESTVILLE...MOVING EAST AT 15 MPH.
WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
KINGSFORD HEIGHTS...
UNION MILLS...
TRACY AND KINGSBURY...
SALEM HEIGHTS AND SOUTH CENTER...
STILLWELL...
FISH LAKE...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4155 8693 4163 8652 4143 8653 4143 8664
4140 8670 4137 8692 4152 8694
TIME...MOT...LOC 1304Z 266DEG 15KT 4147 8680Special weather statement, Aug 26, 8:11 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
811 AM CDT TUE AUG 26 2014
MIZ078-261400-
CASS MI-
911 AM EDT TUE AUG 26 2014
...STRONG THUNDERSTORMS MOVING TOWARD CASS COUNTY...
AT 908 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF DOWAGIAC...MOVING SOUTHEAST
AT 20 MPH.
PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
DOWAGIAC...
CASSOPOLIS...
SUMNERVILLE...
POKAGON...
LA GRANGE AND DAILEY...
DIAMOND LAKE...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4207 8593 4207 8577 4179 8576 4191 8623
4207 8622 4208 8594
TIME...MOT...LOC 1310Z 290DEG 19KT 4203 8619The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 8:04 AM CDT | Special Weather Statement | IWX | LaPorte | 41 min |
| Aug 26, 8:51 AM CDT | Special Weather Statement | IWX | Saint Joseph | 39 min |
| Aug 26, 9:40 AM CDT | Special Weather Statement | IWX | Elkhart, LaGrange, Noble | 50 min |
| Aug 26, 10:16 AM CDT | Special Weather Statement | IWX | Marshall, Pulaski, Starke | 44 min |
| Aug 26, 11:01 AM CDT | Special Weather Statement | IWX | Fulton, Marshall, Pulaski | 44 min |
| Aug 26, 11:41 AM CDT | Special Weather Statement | IWX | Cass, Fulton, Miami | 49 min |
| Aug 26, 12:15 PM CDT | Special Weather Statement | IWX | LaPorte, Starke | 45 min |
| Aug 26, 12:32 PM CDT | Areal Flood Advisory | IWX | LaPorte, Starke | 3 hr |
| Aug 26, 12:45 PM CDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 34 min |
| Aug 26, 12:51 PM CDT | Special Weather Statement | IWX | Saint Joseph | 24 min |
| Aug 26, 1:14 PM CDT | Severe Thunderstorm Warning | IWX | White | 41 min |
| Aug 26, 1:17 PM CDT | Areal Flood Advisory | IWX | White | 3 hr |
| Aug 26, 1:29 PM CDT | Special Weather Statement | IWX | LaGrange | 46 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.